# SDR GTIA2020082835331

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 32,793 hours, 14,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT RIGHT HAND SEAT EMERGENCY FLASHLIGHT INOPERABLE.  FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN).  R&R FORWARD FLIGHT ATTENDANT RIGHT HAND SEAT EMERGENCY FLASHLIGHT IAW EMERGENCY EQUIPMENT LAYOUT FOR N535NK & N536NK ONLY DRAWING # A319 EMERGENCY EQUIP-1 REV. IR.  OPERATIONS CHECK GOOD.
